Volume 11, Number 2

Articles in the Issue:

Review Article:
Happy Birthday, Professor Zhou Yu-Lin.
Happy Birthday, Professor Zhou Yu-Lin
J. Comp. Math., 11 (1993), pp. 99-102. Abstract
pdf
Full Article

Guo-qiang He and Y. M. Chen
An Inverse Problem For The Burgers Equation
J. Comp. Math., 11 (1993), pp. 103-112. Abstract
pdf
Full Article

Song Yu
A Random Numerical Method With Application In Combustion
J. Comp. Math., 11 (1993), pp. 113-128. Abstract
pdf
Full Article

F.O. Ekogbulu
Chebyshev Approximation Of The Analytical Solution Of Dirichlet Problem
J. Comp. Math., 11 (1993), pp. 129-141. Abstract
pdf
Full Article

Wen-huan Yu
Solving Inverse Problems For Hyperbolic Equations via The Regularization Method
J. Comp. Math., 11 (1993), pp. 142-153. Abstract
pdf
Full Article

Yang-feng Su
A Block Chaotic And Asynchronous Algorithm For Consistent Systems With Incomplete Data
J. Comp. Math., 11 (1993), pp. 154-161. Abstract
pdf
Full Article

Relja Vulanovic and Dragoslav Herceg
The Hermite Scheme For Semilinear Singular Perturbation Problems
J. Comp. Math., 11 (1993), pp. 162-171. Abstract
pdf
Full Article

Ai-hui Zhou
Streamline Diffusion Methods For Operator Equations
J. Comp. Math., 11 (1993), pp. 172-177. Abstract
pdf
Full Article

Ming Wang
The Multigerid Method For Trunc Plate Element
J. Comp. Math., 11 (1993), pp. 178-187. Abstract
pdf
Full Article

Yu-lin Zhou
On The General Interpolation Formulas For Discrete Functional Spaces
J. Comp. Math., 11 (1993), pp. 188-192. Abstract
pdf
Full Article